Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

What should I apply on penis having yellowish discharge with no pain and smell ? Can it be a yeast infection ?

Hi, my 16 month old son has a slight yellowish discharge from his penis which started yesterday. He doesn t seem to be in pain. It doesn t seem to smell either. Could it be a yeast infection? I am currently applying a diaper rash cream on it. Is that the right thing to do? - Kaz
Asked On : Tue, 28 Jun 2011
Answers:  2 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
welcome to healthcaremagic
examine his tip of penis and check out if there is any lesion..get a urine test done which will tell u everything..u can go ahead with the cream but adviced to get a urine test..
Answered: Tue, 28 Jun 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to HCM

Good Day
It could be normal smegma accumulation but you need to rule out infection and allergy. Better to get the Paediatrician on this to prevent any cmplications like kidney infection, sepsis.
Answered: Tue, 28 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor